RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2018, Volume 57, Number 5, Pages 556–566 (Mi al866)  

The Specht property of $L$-varieties of vector spaces over an arbitrary field

A. V. Kislitsinab

a Dostoevskii Omsk State University, pr. Mira 55-A, Omsk, 644077 Russia
b Altai State Pedagogical University, ul. Molodezhnaya 55, Barnaul, 656031 Russia

Abstract: We study the Specht property for $L$-varieties of vector spaces embedded in associative algebras over an arbitrary field. An $L$-variety with no finite basis of identities over a field, which is the join of two Spechtian $L$-varieties, is exemplified. A condition under which $L$-varieties will have the Specht property is found.

Keywords: identity of vector space, basis of identities, $L$-variety, Spechtian $L$-variety.

Funding Agency Grant Number
Russian Science Foundation 16-11-10002
Supported by Russian Science Foundation, project No. 16-11-10002.


DOI: https://doi.org/10.33048/alglog.2018.57.504

Full text: PDF file (157 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2018, 57:5, 360–367

Bibliographic databases:

UDC: 512.552.4
Received: 02.08.2016
Revised: 20.03.2018

Citation: A. V. Kislitsin, “The Specht property of $L$-varieties of vector spaces over an arbitrary field”, Algebra Logika, 57:5 (2018), 556–566; Algebra and Logic, 57:5 (2018), 360–367

Citation in format AMSBIB
\Bibitem{Kis18}
\by A.~V.~Kislitsin
\paper The Specht property of $L$-varieties of vector spaces over an arbitrary field
\jour Algebra Logika
\yr 2018
\vol 57
\issue 5
\pages 556--566
\mathnet{http://mi.mathnet.ru/al866}
\crossref{https://doi.org/10.33048/alglog.2018.57.504}
\transl
\jour Algebra and Logic
\yr 2018
\vol 57
\issue 5
\pages 360--367
\crossref{https://doi.org/10.1007/s10469-018-9508-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452590800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057747075}


Linking options:
  • http://mi.mathnet.ru/eng/al866
  • http://mi.mathnet.ru/eng/al/v57/i5/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:55
    References:9
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019